# SDR 06FDEA1661

- Difficulty date: April 29, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727227
- Aircraft serial: 20978
- Aircraft time: 52,966 hours, 40,913 cycles
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

ATTEMPTED TAKEOFF ON 18L HAD SLIGHT COMPRESSOR STALL ON POWER APPLICATION.  ABORTED TAKEOFF AND CHECKED ENGINE CONDITIONS ELECTED SECOND ATTEMPT DUE TO  CROSSWINDS.  ON SECOND ATTEMPT HAD ANOTHER COMPRESSOR STALL. 1ST STALL OCCURRED AT 1.5 EPR AND SECOND STALL AT 1.8 EPR.  C/W WITH THE ENGINE CHANGE W/C 70T0002.  FAILED VIBRATION CHECK SEE WRI 72-00/8513 RII C/W ON WORK CARD.  REMOVED AND REPLACED NR 2 ENG PER WORK CARD 70T0002.
